Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Chronic joint pain, fatigue, profuse sweating and nausea. Normal scan results, anemic. Suggestions?

Male, 55 years, 100 lbs over weight, Chronic joint pain & fatigue last 5 years. Profuse sweating and nausea with or with out stress. Controlled high blood pressure. Was told I had an earlier heart attack but don't remember it. Scans showed all was normal. Blood work has me anemic with low T. Hormone replacement and Provigil have not helped the constant fatigue. Parathyroid tumors removed in 1997.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
It is very difficult to say without proper history , why such disease develops.
Joints pain may be due to overweight,
May be due to calcium imbalance as reports are not attached.
Anemia , but what is the value of hemoglobin .
So please upload all reports and we will assess the disease.
Good luck.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor